Get 40% off of select print and eBooks in Engineering & Materials Science!

Lecture Notes in Mathematics

Invariant Measures for Stochastic Nonlinear Schrödinger Equations

Numerical Approximations and Symplectic Structures

Authors: Hong, Jialin, Wang, Xu

Free Preview
  • Gives a detailed introduction to ergodicity and symplectic and multi-symplectic structures for stochastic nonlinear Schrödinger equations
  • Provides the study of ergodic numerical approximations for stochastic nonlinear Schrödinger equations without strong dissipative terms
  • Constructs numerical approximations which inherit both dynamical behaviors and geometric structures even for stochastic nonlinear Schrödinger equation of conservative type
おすすめポイントをすべて見る

書籍の購入

イーブック n/a
  • ISBN 978-981-329-069-3
  • ウォーターマーク付、 DRMフリー
  • ファイル形式: EPUB, PDF
  • どの電子書籍リーダーからでもすぐにお読みいただけます。
ソフトカバー n/a
  • ISBN 978-981-329-068-6
  • 個人のお客様には、世界中どこでも配送料無料でお届けします。
この書籍について

This book provides some recent advance in the study of stochastic nonlinear Schrödinger equations and their numerical approximations, including the well-posedness, ergodicity, symplecticity and multi-symplecticity. It gives an accessible overview of the existence and uniqueness of invariant measures for stochastic differential equations, introduces geometric structures including symplecticity and (conformal) multi-symplecticity for nonlinear Schrödinger equations and their numerical approximations, and studies the properties and convergence errors of numerical methods for stochastic nonlinear Schrödinger equations.
This book will appeal to researchers who are interested in numerical analysis, stochastic analysis, ergodic theory, partial differential equation theory, etc.

著者について

Prof. Jialin Hong, professor, Academy of Mathematics and Systems Science, Chinese Academy of Sciences, Beijing 100190, China/School of Mathematical Sciences, University of Chinese Academy of Sciences, Beijing 100049, China

Dr. Xu Wang, Golomb visiting assistant professor, Department of Mathematics, Purdue University, West Lafayette, 47906 IN, USA.

Table of contents (6 chapters)

Table of contents (6 chapters)
  • Invariant Measures and Ergodicity

    Pages 1-29

    Hong, Jialin (et al.)

  • Invariant Measures for Stochastic Differential Equations

    Pages 31-61

    Hong, Jialin (et al.)

  • Invariant Measures for Stochastic Nonlinear Schrödinger Equations

    Pages 63-79

    Hong, Jialin (et al.)

  • Geometric Structures and Numerical Schemes for Nonlinear Schrödinger Equations

    Pages 81-108

    Hong, Jialin (et al.)

  • Numerical Invariant Measures for Damped Stochastic Nonlinear Schrödinger Equations

    Pages 109-152

    Hong, Jialin (et al.)

書籍の購入

イーブック n/a
  • ISBN 978-981-329-069-3
  • ウォーターマーク付、 DRMフリー
  • ファイル形式: EPUB, PDF
  • どの電子書籍リーダーからでもすぐにお読みいただけます。
ソフトカバー n/a
  • ISBN 978-981-329-068-6
  • 個人のお客様には、世界中どこでも配送料無料でお届けします。
Loading...

この書籍のサービス情報

あなたへのおすすめ

Loading...

書誌情報

Bibliographic Information
Book Title
Invariant Measures for Stochastic Nonlinear Schrödinger Equations
Book Subtitle
Numerical Approximations and Symplectic Structures
Authors
Series Title
Lecture Notes in Mathematics
Series Volume
2251
Copyright
2019
Publisher
Springer Singapore
Copyright Holder
Springer Nature Singapore Pte Ltd.
イーブック ISBN
978-981-329-069-3
DOI
10.1007/978-981-32-9069-3
ソフトカバー ISBN
978-981-329-068-6
Series ISSN
0075-8434
Edition Number
1
Number of Pages
XIV, 220
Number of Illustrations
1 b/w illustrations, 13 illustrations in colour
Topics